Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 9 od 14  
Back povratak na rezultate
2012, vol. 64, br. 3, str. 223-231
Solution of nonlinear integral equations via fixed point of generalized contractive condition
(naslov ne postoji na srpskom)
aDepartment of Mathematics, Govt. C.L.C. College Patan, Dist.-Durg, India
bSchool of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur, India

e-adresarohitverma1967@rediffmail.com, hkpathak05@gmail.com
Ključne reči: common fixed point; generalized contractive condition; nonlinear integral equation; weakly compatible mappings
Sažetak
(ne postoji na srpskom)
The main aim of our paper is to prove the existence of a solution of a system of simultaneous Voltera-Hammerstein nonlinear integral equations by the help of a common fixed point theorem satisfying a generalized contractive condition. For, we have used a common fixed point result of generalized contractive condition in a complete metric space for two pairs of weakly compatible mappings.
Reference
Abbas, M., Rhoades, B.E. (2007) Common fixed point theorems for hybrid pairs of occasionally weakly compatible mappings satisfying generalized contractive condition of integral type. Fixed Point Theory and Applications, Volume 2007, Article ID 54101, 9 pages
Aliouche, A. (2006) A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type. J Math. Anal. Appl, 322, 796-802
Altun, I., Turkoglu, D., Rhoades, B.E. (2007) Fixed points of weakly compatible mappings satisfying a general contractive condition of integral type. Fixed Point Theory And Applications, Article ID 17301, 9 pages
Gairola, U.C., Rawatj, A.S. (2009) A fixed point theorem for two pair of maps satisfying a new contractive condition of integral type. Int. Math.Forum, 4(2009):177-183; 4
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J. Math. Math. Sci., 9, 4, 771-779
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J. Math. Sci., 4, 2, 199-215
Jungck, G., Rhoades, B.E. (2006) Fixed point theorems for occasionally weakly compatible mappings. Fixed Point Theory, 7 (2), 287-296
Pathak, H.K., Mishra, S.N., Kalinde, A.K. (1999) Common fixed point theorems with applications to nonlinear integral equations. Demonstratio Math, 3, 547-564
Pathak, H.K., Khan, M.S., Tiwari, R. (2007) A common fixed point theorem and its application to nonlinear integral equations. Comp. Math. Appl, 53 (6), 961-971
Pathak, H.K., Cho, Y.J. (1998) Common fixed points of biased maps of type (A) and applications. International Journal of Mathematics and Mathematical Sciences, 21(4): 681-693
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
Vijayaraju, P., Rhoades, B.E., Mohanraj, R. (2005) A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type. International Journal of Mathematics and Mathematical Sciences, 2005(15): 2359-2364
Zhang, X. (2007) Common fixed point theorems for some new generalized contractive type mappings. Journal of Mathematical Analysis and Applications, 333(2): 780-786
 

O članku

jezik rada: engleski
vrsta rada: izvorni naučni članak
objavljen u SCIndeksu: 22.03.2013.

Povezani članci

Nema povezanih članaka